Postoperative Pain And Spiral KB.?

Illustration of Postoperative Pain And Spiral KB.?
Illustration: Postoperative Pain And Spiral KB.? media.springernature.com

Good night, when I was 2 months ago in CS and it was suggested to put in a spiral KB because there was a heart condition, now it hurts because of the surgery because of the birth control? Then what are the side effects of SPIRAL kB ???

1 Answer:

Hello, thanks for the question.

Spiral contraception is one type of contraception whose purpose is to prevent pregnancy. Spiral KB which is often called an intrauterine device (IUD) is generally made of plastic with a shape like the letter T which is inserted into the uterus. The device already contains hormones or copper which can prevent the meeting of female eggs and male sperm so that pregnancy does not occur for 3-10 years depending on the type of IUD. This spiral KB is proven to be very effective in preventing pregnancy and has many positive sides, which can be removed at any time when needed, does not interfere with fertility, fertility can return quickly after the spiral KB is released, reduce blood pain and pain due to endometriosis, does not cause weight gain, and does not cause side effects like other methods of contraception that contain estrogen hormones, such as birth control pills, birth control injections, implants, etc. Weaknesses of contraception include the installation costs are a bit expensive and have to visit a doctor if you want to install or remove the device, can not protect from sexually transmitted diseases, slightly increase the risk of ectopic pregnancy, and others. Side effects that can arise after the installation of spiral KB include acne, headaches, mood changes, and breast pain, especially in the use of hormonal spiral KB, and can also experience abdominal cramps, spotting of blood, or changes in menstrual patterns that occur more and more, but you don't need to worry, because the complaint will decrease after one month of use. However, if you experience vaginal discharge smelling, or if more bleeding to disrupt activity, and accompanied by severe abdominal pain you should immediately consult a doctor. The doctor will conduct an examination and provide appropriate treatment to overcome the condition. In cases like yours, after 2 months of use of an IUD usually complaints of abdominal cramps are reduced unless there is an infection such as vaginal discharge that itches and smells, fever, and so forth. Complaints of abdominal pain after 2 months can also be caused by pain in the surgical wound. If complaints of abdominal pain are felt very disturbing you should consult a doctor. Your doctor may prescribe pain relievers, antibiotics to prevent and treat bacterial infections, and other medicines as needed, or take certain medical measures to deal with the complaint. To reduce pain, you can also take over-the-counter pain medications at the pharmacy. Mothers after major surgery are advised to get adequate rest, avoid strenuous activities, keep their health coughing or straining too hard, and are also advised not to lift heavy objects. Eat healthy and nutritious foods, especially high-fiber foods to prevent straining during bowel movements, keep the wound clean and the area around the wound always dry, regular control to the doctor and consumption of drugs prescribed according to doctor's recommendations.

Thus, hopefully it helps.

: by

Related Question

Handling Of The Skin After Dermapen Treatment?

Handling Of The Skin After Dermapen Treatment?

(1 year ago)

Hi, after using dermapen, is it okay to use a cream cream to quickly heal the skin, and if possible how to apply vit C serum after the roller. Thank you... Read more

Ears Ringing, Runny And Smelly Stools?

Ears Ringing, Runny And Smelly Stools?

(1 year ago)

Like this, my ears are buzzing, then I try to clean the poop, it’s a bit runny, the same smell, it’s been gone 3 weeks, it hasn’t healed, why?... Read more

What Is The Natural Way To Cleanse Mercury In The Body?

What Is The Natural Way To Cleanse Mercury In The Body?

(10 months ago)

Hi Doctor,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *